Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)


Infinitely many traveling wave solutions of a gradient system

Author: David Terman
Journal: Trans. Amer. Math. Soc. 301 (1987), 537-556
MSC: Primary 35K55; Secondary 35B99
MathSciNet review: 882703
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We consider a system of equations of the form $ {u_t} = {u_{xx}} + \nabla F(u)$. A traveling wave solution of this system is one of the form $ u(x,\,t) = U(z),\,z = x + \theta t$. Sufficient conditions on $ F(u)$ are given to guarantee the existence of infinitely many traveling wave solutions.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 35K55, 35B99

Retrieve articles in all journals with MSC: 35K55, 35B99

Additional Information

PII: S 0002-9947(1987)0882703-6
Article copyright: © Copyright 1987 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia